Note: This product expires in May 2020. The manufacturers have discontinued the supply of this product and our pharmacy has the last remaining stock in New Zealand.
Panadeine Extra Oral tablets for effective, temporary relief of strong pain and discomfort associated with headache, period pain, back pain, muscle pain, joint pain, dental aches, neuralgia, and cold/flu symptoms.
Ingredients:��Each tablet contains codeine phosphate 15mg and paracetamol 500mg. It contains potassium sorbate as a preservative. No glucose, lactose or sugar.
Not recommended for children under 18 years. Do not use for more than 3 days (can cause addiction). Do not take if using other medicines containing paracetamol or codeine.
**Pharmacist only products require a consultation prior to delivery ��- on purchase one of our pharmacists will phone you**